Long Period when starting Rigevidon : Hello, I started... - BASHH

BASHH

18,039 members2,786 posts

Long Period when starting Rigevidon

allieevergreen profile image

Hello, I started Rigevidon on the first day of my period and have been taking it every day since like the instructions say. My period has now lasted 15 days and although it's not heavy, it's still a period, I don't know what to do because at this rate it seems I will be going on a 'break' at the 21 day mark when I haven't even stopped bleeding yet. please someone help me asap!!!!

3 Replies

Hey, I was given this pill a while ago instead of microgyon. It was not right for me at all, and within a few days I was not me. Very low, emotional, almost depressed, very noticeable change very quickly. Which was not me at all. I rang doctors and asked to be put back on microgyon. They said it was exactly the same pill (just cheaper for them). I fought it and they swapped me back. If you google it, it has very very bad reviews with lots of people having bad side affects. If it’s not working, ask them to swap!

I would never go back on this pill and would advise anyone not to.

Xxx

Galen70 profile image
Galen70 in reply to Ollieand

Rigevidon is exactly the same hormones as microgynon, it is just a generic version of the same pill. There should not be any noticeable difference.

Is your sexual health up to date for instance chlamydia screening ?

Starting new hormonal contraception you may find some unscheduled bleeding in the first month , it should settle down. Every woman is different. If you find into the second pack you are still experiencing bleeding with no other identifiable cause, you may need a different CHC ( with a different progestogen ) to see if this makes the unscheduled bleeding cease.

You may also like...